# SDR DALA2014071104064

- Difficulty date: July 10, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 69,671 hours, 31,331 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON COUNTERSUNK BOLT HOLES OF FUEL TANK ACCESS PANEL NR 640KBOF RT WING.  REWORKED CORROSION BY MECHANICAL METHOD IAW SRM 57-27-11 PARA 4B, FIG 102.  MEASURE ARE: PARALLEL HOLE IS: 0.040", DIAMETER HOLE: 0.316".
